Volume 1 (1997)

Download this article
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Groups acting on CAT(0) cube complexes

Graham A Niblo and Lawrence Reeves

Geometry & Topology 1 (1997) 1–7

DOI: 10.2140/gt.1997.1.1

Forward citations
S Buyalo, A Dranishnikov, V Schroeder, Embedding of hyperbolic groups into products of binary trees, Inventiones mathematicae 169 (2007) 153
E Guentner, N Higson, Weak amenability of CAT(0)-cubical groups, Geometriae Dedicata (2009)
F Haglund, F Paulin, Simplicité de groupes d'automorphismes d'espaces à courbure négative, from "The Epstein Birthday Schrift", Geometry & Topology Monographs (1998) 181
G A Niblo, L D Reeves, Coxeter Groups act on CAT(0) cube complexes, Journal of Group Theory 6 (2003) 399
B Nica, Cubulating spaces with walls, Algebraic & Geometric Topology 4 (2004) 297
X Xie, Groups Acting on CAT(0) Square Complexes, Geometriae Dedicata 109 (2004) 59